# SDR SWAA062649

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 5,510 hours, 3,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LIGHT COVER LOOSE AT ROW 1 ABC.  SECURED EEPLS COVER PER MM.
